# SDR IPXA2014100684526

- Difficulty date: September 20, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 63,585 hours, 9,233 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AGA800219
- Condition: Corroded
- Location: Bs 1976
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, SHEAR TIE CRACKED AND CORRODED, BS 1976, BETWEEN L50R AND L51R.  REPAIRED SHEAR TIE AT STA 1976 IAW VTSAA EA 011-5310-01-A5614, REV IR AND EO 5310-55717-A.
